# SDR USAA2011101400026

- Difficulty date: October 12, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 56,166 hours, 21,564 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113N30034M
- Part serial: CA0015
- Condition: Delaminated
- Location: Rt Wing
- Part time: 36,352 hours, 14,165 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - DELAMINATION ON RIGHT WING OUTBOARD TRAILING EDGE FLAP APPROX 51 INCHES INBOARD FROM OUTBOARD END AT NR 3 FLAP TRACK.  REPLACED RIGHT WING OUTBOARD TRAILING EDGE FLAP.
